# SDR USAA2009070991767

- Difficulty date: June 22, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 26,990 hours, 28,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Part number: D53471123202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FRAME SUPPORT BETWEEN FR69 TO FR70, Y1732.  REPLACED FRAME SUPPORT BETWEEN FR69 TO FR70, Y1732 IAW SRM 51-72-11.
